# SDR AU990037

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767204
- Engine: Ge CF680A
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Disbonded
- Location: Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEADING EDGE SLAT TRAILING EDGE WEDGES FOUND WITH DISBONDED AREAS ON A TOTAL OF SEVEN SLATS.  FOUND DURING VISUAL AND ULTRASONIC INSPECTIONS IAW BOEING ALERT SB 767-57A0039.
